# SDR 98ZZZX3688

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N671LL
- Make and model: Beech 65-A90
- Aircraft serial: LJ148
- Engine: Pwa PT6A28
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Part number: 63610D0184
- Condition: Ruptured
- Location: Lt Engine
- Part time: 11,900 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AS ICE DOORS WERE DEPLOYED, A LARGER THAN NORMAL TORQUE LOSS WAS NOTED.  UPON LANDING, FOUND LEFT ENGINE BLEED AIR LINE FAILED.  THIS LINE WAS MANUFACTURED IN MARCH '66.  INNER NYLON OF LINE WAS HARD AND BRITTLE AND IS SUBJECT TO HOT BLEED AIR.
